# SDR UPS07M49338

- Difficulty date: January 4, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 50,198 hours, 9,090 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING UNDERSIDE FIXED L/E SKIN AT ENG PYLON O/B SIDE FOUND GROOVE CAUSED BY PYLON FAIRING.  RIGHT WING UNDERSIDE FIXED L/E SKIN AT ENG PYLON O/B SIDE GROOVE REMOVED ORIG THK 0.063 INCH MATL REMOVED 0.018 INCH MATL REMAIN 0.045 INCH FOUND EXCEED LIMIT PER SRM 57-00-01 FIG 3 VOL 1 REV 38.  REWORKED AREA REPROTECTED PER SRM 51-21-01 VOL 2 REV 38.  FPI CUT OUT ON REWORKED AREA & FOUND NO CRACK EVIDENT.  NEW DOUBLER INSTALLED PER EN1064-07 & SRM 51-35-01 VOLII REV38.
